×

Found 16 Documents (Results 1–16)

100
MathJax

Semiclassical spectral asymptotics for a two-dimensional magnetic Schrödinger operator: the case of discrete wells. (English) Zbl 1218.58017

Braverman, Maxim (ed.) et al., Spectral theory and geometric analysis. International conference in honor of Mikhail Shubin’s 65th birthday, Northeastern University, Boston, MA, USA, July 29–August 2, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4948-4/pbk). Contemporary Mathematics 535, 55-78 (2011).
MSC:  58J37 58J50
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification